# SDR UALA2011092905280

- Difficulty date: September 29, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 86,843 hours, 13,898 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION FOUND CRACK IN THE MIDSPAN SHROUD ON BLADE NR 1 AND NR 3 IN NR 1 ENGINE.  REPLACED NR 1 ENGINE FAN BLADES NR 1 & 19 NR 3 & 21.
